UPM Institutional Repository

Predictor-corrector scheme in modified block method for solving delay differential equations with constant lag


Citation

Abdul Aziz, Nurul Huda and Abdul Majid, Zanariah and Ismail, Fudziah (2014) Predictor-corrector scheme in modified block method for solving delay differential equations with constant lag. Journal of Quality Measurement and Analysis, 10 (1). pp. 87-97. ISSN 1823-5670

Abstract

In this paper, the numerical solution of delay differential equations using a predictor-corrector scheme in modified block method is presented. In this developed algorithm, each coefficient in the predictor and corrector formula are recalculated when the step size changing. The Runge-Kutta Fehlberg step size strategy has been applied in the algorithm in order to achieve better results in terms of accuracy and total steps. Numerical results are given to illustrate the performance of this modified block method for solving delay differential equations with constant lag.


Download File

[img]
Preview
PDF (Abstract)
Predictor-corrector scheme in modified block method for solving delay differential equations with constant lag.pdf

Download (35kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Universiti Kebangsaan Malaysia
Keywords: Delay differential equations; Modified block method; Variable step size
Depositing User: Nabilah Mustapa
Date Deposited: 02 May 2017 08:03
Last Modified: 02 May 2017 08:03
URI: http://psasir.upm.edu.my/id/eprint/51822
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item